I appreciate the response about the side effects of seroqul when taking with lithium about my rapid heartbeat. I am fortuante to work at a hospital and was able to ask one of the anthesiologist, who basically told me everything plus some about the information I read. I get whats called orthastic hypotension. It is when you go from a lying or sitting position to standing up, . It causes you to experience a drop in blood pressure, which forces your heart to pump faster, in order to increase your blood pressure, both the lithium and seroquel can cause this and both taken together increase the risk of this side effect. The solution is either to stop taken one or the other, or just be careful and when changing positions do it very slowly. You also need to be careful in hot baths or showers. The worst danger is fainting , if you move to fast and hitting your head on something. I haven't felt close to fainting and usually as the doctor told me the side effect of the rapid heartbeats disappear after 5 minutes of moving around. I may talk to the doctor about coming off the seroquel9even though this is best thing I have ever used to sleep) since it has alot more potential serious side effects than the lithium and ask the doctor about the newest sleep medicine , its calle lunesta. I have heard great reviews about this, non addicting and effective for long term use 6 months or more. Have any of you tried this medicine yet, and if so what are your experiences.
Do you know what kind of side effect? I sm beggining to think my side effect could have come from the lithium instead of the seroquel. I didn't take the seroquel this morning, yet my pulse and blood pressure was up 3 hrs after taking the lithium. I work third shift, so i took 15mg valium and it took me 4.5 hrs before I feel asleep , which sounds crazy to me. I work at a hospital and the doctors told me usually they give a patient 5-10mg to calm their nerves before they go in for surgery, yet I take 15mg after working 3rd shift and still dont fall asleep to almost 2 pm today.